# SDR HNAA0500107

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 44,875 hours, 49,792 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC QUANTITY DROPPED TO .5 QTS ON FINAL.  REMOVED AND REPLACED HYDRAULIC TUBE AT CASE DRAIN MANIFOLD.
